By Topic

The fixed point theorem in computing magnetostatic fields in a nonlinear medium

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
W. Rakowski ; Technical University of Bialystok, Bialystok, Poland

In the paper, a concept of a new method for computing reluctivity distribution in the nonlinear media using Brouwer's fixed point theorem is presented.

Published in:

IEEE Transactions on Magnetics  (Volume:18 ,  Issue: 2 )